Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Done hysterectomy. Taking Vancomycin for C diff. Permanent damage to small intestine?

I had a davinci robotic hysterectomy on sept12, dr. wound up burning my small intestine but never told me found out after asking why i was not going home from hosp and kept being taken to get catscans etc. my question is I wound up catching a c diff and i am now on my third round of vancomycin could ther be permanant damge to the small intestine and is that why the cdiff is not going away, I ahve only seen my dr. twice and her attitude has changed like she did something wrong
Asked On : Fri, 22 Feb 2013
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pediatrician 's  Response
Thanks for your query
I can feel your concern

No this is reversible use ampicillin and ceftriaxone for this.
Have a proper clinical examination
Hope it helps
Dr imran
Answered: Fri, 27 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor